# SDR SWAA2021022346658

- Difficulty date: February 2, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 74,514 hours, 43,855 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL DORSAL FIN FWD RIB CRACKED / REMOVED AND INSTALLED NEW RIB FROM VERTICAL STRAP DORSAL FIN IAW B-737-700 SRM 51-40-02-0G-0
